BENADRYL® Allergy Liquid Elixir
- bvseo_sdk, p_sdk, 3.2.0
- CLOUD, getAggregateRating, 3.13ms
- REVIEWS, PRODUCT
- bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;
BENADRYL® Liquid Elixir provides fast, effective symptom relief from allergies and allergic reactions. It’s available in a liquid format for flexible dosing.
- 100mL bottle
Temporarily relieves symptoms of seasonal and year-round allergies:
- Skin Itch
- Itchy Throat
- Itchy, runny nose
- Itchy, watery eyes
Children under 6 years of age: Use Children’s BENADRYL® Liquid
Children 6 to under 12 years of age: 1-2 tsp. (5-10 mL) every 4-6 hours. Do not exceed 8 tsp. (40 mL) in 24 hours.
Adults and children 12 years of age and over: 2-4 tsp. (10-20 mL) every 4-6 hours. Do not exceed 16 tsp. (80 mL) in 24 hours.
- Read the complete label before use and follow all directions
- Do not use if band on the cap and/or seal over the bottle opening is missing or broken
- Store at 15 to 30°C
- Protect from freezing.
Diphenhydramine Hydrochloride 12.5 mg/5 mL or 1 teaspoonful (tsp.)
Active Ingredient Purpose
Alcohol, FD&C Red No. 2, Flavours (orange, clove, coriander, cinnamon, anethole), Sugar, Water
*Seek medical attention if you are experiencing a life-threatening anaphylactic reaction, as BENADRYL® is not indicated for such use.
Do not use
- with any other product containing diphenhydramine, even one used on skin
- more than the recommended dosage or use for prolonged periods of time except on the advice of a doctor
- if you are allergic to diphenhydramine or to any other ingredients in this product.
Ask a doctor or pharmacist before use if you
- have glaucoma
- have breathing problem such as emphysema, chronic bronchitis or chronic asthma
- have difficulty with urination due to an enlargement of the prostate gland
- have a cough that is accompanied by excessive secretions
- are taking other antihistamines, sedatives or tranquilizers
- are pregnant or breastfeeding.
When using this product
- marked drowsiness may occur
- excitability may occur, especially in children
- alcohol, sedatives and tranquilizers may increase drowsiness
- do not drive, operate machinery or engage in activities requiring mental alertness
- avoid alcoholic drinks.
Stop use and ask a doctor if symptoms worsen, last for more than 7 days or if new symptoms occur.
Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away.
Where can I find more information?
You can obtain more information about BENADRYL® by talking to your doctor or pharmacist. You can also contact us at McNeil Consumer Healthcare, division of Johnson & Johnson Inc. by clicking Contact Us below or contacting our call center at 1-800-661-4659.